A Gitik iteration with nearly Easton factoring

Journal of Symbolic Logic 68 (2):481-502 (2003)
  Copy   BIBTEX

Abstract

We reprove Gitik's theorem that if the GCH holds and o(κ) = κ + 1 then there is a generic extension in which κ is still measurable and there is a closed unbounded subset C of κ such that every $\nu \in C$ is inaccessible in the ground model. Unlike the forcing used by Gitik. the iterated forcing $R_{\lambda +1}$ used in this paper has the property that if λ is a cardinal less then κ then $R_{\lambda + 1}$ can be factored in V as $R_{\kappa + 1} = R_{\lambda + 1} \times R_{\lambda + 1, \kappa}$ where $\mid R_{\lambda +1}\mid \leq \lambda^+$ and $R_{\lambda + 1, \kappa}$ does not add any new subsets of λ

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Fat Sets and Saturated Ideals.John Krueger - 2003 - Journal of Symbolic Logic 68 (3):837-845.
A Weak Variation of Shelah's I[Ω₂].William J. Mitchell - 2004 - Journal of Symbolic Logic 69 (1):94-100.
On Some Small Cardinals for Boolean Algebras.Ralph Mckenzie & J. Donald Monk - 2004 - Journal of Symbolic Logic 69 (3):674-682.
Stationary Sets and Infinitary Logic.Saharon Shelah & Jouko Väänänen - 2000 - Journal of Symbolic Logic 65 (3):1311-1320.
More on Regular Reduced Products.Juliette Cara Kennedy & Saharon Shelah - 2004 - Journal of Symbolic Logic 69 (4):1261 - 1266.
Depth of Boolean Algebras.Shimon Garti & Saharon Shelah - 2011 - Notre Dame Journal of Formal Logic 52 (3):307-314.
Extender Based Forcings.Moti Gitik & Menachem Magidor - 1994 - Journal of Symbolic Logic 59 (2):445-460.

Analytics

Added to PP
2009-01-28

Downloads
189 (#65,731)

6 months
1 (#415,205)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

William Mitchell
University of Alabama, Birmingham

Citations of this work

No citations found.

Add more citations

References found in this work

On Closed Unbounded Sets Consisting of Former Regulars.Moti Gitik - 1999 - Journal of Symbolic Logic 64 (1):1-12.
Adding Closed Cofinal Sequences to Large Cardinals.Lon Berk Radin - 1982 - Annals of Mathematical Logic 22 (3):243.
On Closed Unbounded Sets Consisting of Former Regulars.Moti Gitik - 1999 - Journal of Symbolic Logic 64 (1):1-12.

Add more references